Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A normal form for definite quadratic forms over $ \mathbb{F}_q[t]$


Author: Markus Kirschmer
Journal: Math. Comp. 81 (2012), 1619-1634
MSC (2010): Primary 11E12
Published electronically: November 28, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An efficient algorithm to compute automorphism groups and
isometries of definite $ \mathbb{F}_q[t]$-lattices for odd $ q$ is presented. The algorithm requires several square root computations in $ \mathbb{F}_{q^2}$ but no enumeration of orbits having more than eight elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11E12

Retrieve articles in all journals with MSC (2010): 11E12


Additional Information

Markus Kirschmer
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, Templergraben 64, 52062 Aachen, Germany
Email: markus.kirschmer@math.rwth-aachen.de

DOI: http://dx.doi.org/10.1090/S0025-5718-2011-02570-6
PII: S 0025-5718(2011)02570-6
Received by editor(s): October 14, 2010
Received by editor(s) in revised form: March 28, 2011
Published electronically: November 28, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.